Colorado, 2015

High Wind in Colorado, November 17, 2015

November 17, 2015 · NWS GLD · 3 events in 2 counties and zones

High winds developed during the day prior to blizzard conditions occurring in Northwest Kansas. Wind speeds of 58 to 63 MPH were reported, with the highest wind speed reported in Kit Carson.

Where it happened

Every event with a place to put it; 3 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
3

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS GLD wrote it up.

High winds developed during the day prior to blizzard conditions occurring in Northwest Kansas. Wind speeds of 58 to 63 MPH were reported, with the highest wind speed reported in Kit Carson.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before the first event at Nov 16, 11:18 PM MST, 2 hours 9 minutes earlier.

Area forecast discussion, Nov 16, 11:18 PM MST, 2 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
1118 PM MST MON NOV 16 2015

.SHORT TERM...(THIS AFTERNOON THROUGH THIS EVENING)
ISSUED AT 1105 AM MST MON NOV 16 2015

A RAPIDLY EVOLVING WEATHER SCENARIO IS EXPECTED TODAY AS A DYNAMIC
WEATHER SYSTEM MOVES IN. OVER THE NEXT 24 HOURS...WE WILL GO FROM
SUNNY AND WARM RIGHT NOW TO STORMY WITH CHANCES FOR SEVERE
WEATHER THIS AFTERNOON/EVENING TO A DEVELOPING WINTER
STORM/BLIZZARD TOMORROW MORNING.

FOR THIS AFTERNOON...THE PRIMARY THREAT IS THE DEVELOPMENT OF
SEVERE STORMS. THIS THREAT IS EXPECTED TO PERSIST INTO THE EVENING
HOURS. CURRENTLY...A STRONG SHORTWAVE TROUGH IS LOCATED IN NEW
MEXICO AS IT ROUNDS THE SOUTHEAST CORNER OF THE LARGE UPPER LEVEL
LOW CENTERED OVER ARIZONA. IT IS THIS LEAD SHORTWAVE TROUGH THAT
SHOULD IGNITE SEVERE STORMS THIS AFTERNOON. BASED ON LATEST HIGH-
RESOLUTION GUIDANCE...STORMS INITIALLY DEVELOP IN COLORADO.
SATELLITE IS ALREADY OBSERVING CUMULUS/STORM DEVELOPMENT IN
SOUTHEAST COLORADO. THE REASON THIS IS IMPORTANT IS IT CONFIRMS
THE HIGH-RES GUIDANCE SUGGESTION THAT STORMS FIRE EARLY OVER
COLORADO. THEN...STORMS ARE EXPECTED TO RAPIDLY DEVELOP AHEAD OF A
LEE TROUGH AXIS/DRYLINE. THESE STORMS WILL RAPIDLY MOVE TO THE
NORTHEAST...ON THE ORDER OF 50 TO 60 MPH. STORMS MAY INITIALLY
DEVELOP DISCRETELY BEFORE BECOMING A LINEAR QLCS/SQUALL LINE.

THE CONCERN IS THAT THERE MAY BE A WINDOW OF OPPORTUNITY FOR
DISCRETE STORMS LONG ENOUGH THAT THERE COULD BE A HIGHER TORNADO
THREAT. IN ADDITION...EMBEDDED SUPERCELLS IN THE SQUALL LINE COULD
ALSO POSE A TORNADO THREAT. THE ANTICIPATED WIND SHEAR WILL BE
QUITE STRONG. HOWEVER...THE DEGREE OF FORCING IS CONCERNING IN
TERMS OF DISCRETE DEVELOPMENT BECAUSE THE FEAR IS A LARGE LINE OF
STORMS DEVELOP BEFORE A HIGHER TORNADO/HAIL THREAT CAN EVOLVE.

THAT BEING SAID...DO THINK THERE IS A CHANCE FOR ISOLATED
TORNADOES AND MARGINALLY SEVERE HAIL...PRIMARILY OVER NORTHWEST
KANSAS. THE PRIMARY THREAT AREA-WIDE WILL BE DAMAGING WINDS...
PARTICULARLY AS THE SQUALL LINE EVOLVES.

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 249 PM MST MON NOV 16 2015

WINTER STORM EXPECTED TO IMPACT MAJORITY OF OUR CWA LATE TONIGHT
THROUGH TUESDAY NIGHT.

UPPER LOW HAS DEEPENED OVER FOUR CORNERS REGION AND GUIDANCE SEEMS
TO BE DOING A GOOD JOB HANDLING PLACEMENT AND EVOLUTION SO FAR.
GUIDANCE HAS ALSO COME INTO VERY GOOD AGREEMENT ON TRACK AND GENERAL
PLACEMENT OF DEFORMATION BAND OF PRECIP. STRONG MESOSCALE FORCING
WILL SUPPORT HIGH PRECIP RATES WITHIN THIS MAIN BAND AND ONCE THIS
TRANSITIONS OVER TO SNOW...RATES OF 1-2 INCHES PER HOUR APPEAR
LIKELY. THERE HAS BE A JOG IN GUIDANCE TO THE SOUTH WHICH HAS
ALLOWED FOR A SHIFT IN THIS HEAVIER PRECIP BAND ACROSS OUR NW CWA.
GUIDANCE ALSO SHOWS STRONG OVERLAP IN HEAVY SNOW SIGNAL IN THIS AREA
AND A BROAD AREA OF 7-12 INCHES APPEARS LIKELY ACROSS OUR NORTHWEST
IS POSSIBLE. SLOWER MOTION/EARLIER TRANSITION HIGHER AMOUNTS WILL BE
POSSIBLE. THERE HAS ALSO BEEN A TREND TOWARDS SLOWING DOWN THE EXIT
OF THIS SYSTEM...AND WHILE WINDS INCREASE ACCUMULATING SNOW MAY
REMAIN POSSIBLE THROUGH TUESDAY NIGHT (EVEN BEYOND THE PERIOD OF THE
CURRENT HAZARDS).

COMPLICATION ARISES IN TIMING OF PRECIP CHANGING OVER ACROSS OUR
CWA WITH HIGHER CONFIDENCE IN EARLIER CHANGE OVER FROM THE
COLORADO STATE LINE AND WEST. HIGHER T/TD VALUES AND THUS HIGHER
WET BULB TEMPS WILL DELAY THIS TRANSITIONS OVER THE FAR EAST AND
SOUTHERN PARTS OF OUR CWA AND LOWERS CONFIDENCE ON SNOW TOTALS FOR
THOSE LOCATIONS. STRONGEST WIND AXIS APPEARS TO BE ALONG AND WEST
OF THE HIGHWAY 27 CORRIDOR WHERE BL WINDS 35-45KT ARE ADVERTISED.
CONFIDENCE HAS INCREASED ENOUGH TO UPGRADE BLIZZARD WATCH TO
WARNING FOR LOCATIONS WHERE BAND IS MOST LIKELY (OUR NW). I
UPGRADED THE WATCH TO A WINTER WEATHER ADVISORY AT LOCATIONS WHERE
THE RAIN/SNOW TRANSITIONS TIMING IS LESS CERTAIN AND TRACK OF
HEAVIEST SNOWFALL MAY REMAIN JUST NORTH OR WEST. I COULD SEE
NEEDING TO EXPAND THE BLIZZARD WARNING INTO THESE COUNTIES
DEPENDING ON THE TIMING.

WEDNESDAY-THURSDAY...ANY LINGERING SNOWFALL SHOULD QUICKLY MOVE
NORTHEAST OF OUR CWA WEDNESDAY MORNING AS UPPER LOW MOVES OUT OF THE
PLAINS INTO THE MISSISSIPPI RIVER VALLEY. ZONAL FLOW THEN DEVELOPS
AND SUPPORT PREDOMINANTLY DRY CONDITIONS. AIR MASS DOES MODERATE
SLIGHTLY HOWEVER TEMPERATURES WILL BE GREATLY IMPACTED BY POSSIBLE
SNOW PACK. AREAS WITHOUT SNOW PACK OR WHERE SNOW MELTS SHOULD HAVE
HIGHS IN THE 50S...HOWEVER WHERE DEEPER SNOW PACK EXISTS HIGHS
WILL STRUGGLE TO REACH 40 DEGREES.

FOR THIS EXTENDED FORECAST PERIOD...CURRENT PROJECTIONS INDICATE
THAT RELATIVELY QUIET WEATHER SHOULD PREVAIL. THIS IS A RESULT OF
ZONAL FLOW DEVELOPING IN THE WAKE OF TUESDAY'S MAJOR WEATHER SYSTEM.
AS A RESULT...MOSTLY DRY WEATHER IS FORECAST WITH LITTLE CHANGE.

THERE IS ONE BIG EXCEPTION TO THAT STATEMENT ABOVE. A FAST MOVING
UPPER LEVEL DISTURBANCE WILL PASS THROUGH FRIDAY INTO SATURDAY. AS
THIS HAPPENS...EXPECT A COLD FRONT PASSAGE WITH A CHANCE FOR SOME
LIGHT SNOW. AT THE CURRENT TIME...FORECAST GUIDANCE VARIES WILDLY.
FOR EXAMPLE...A FEW PIECES OF GUIDANCE DIFFER ON THE PASSAGE OF A
COLD FRONT BY UP TO 24 HOURS. THEREFORE...AM NOT CONFIDENT ON THE
FRONT TIMING AND RESULTANT PRECIPITATION CHANCES.

BEHIND THIS SYSTEM...A WARMING TREND IS FORECAST AS UPPER LEVEL
RIDGING ATTEMPT TO BUILD IN. A RETURN TO ABOVE NORMAL TEMPERATURES
APPEARS PROBABLE BUT THIS DEPENDS ON THE STRENGTH OF THE COLD
SURFACE HIGH PRESSURE TO THE EAST. MOST OF THE COLD AIR SHOULD
SLIDE EAST A SOUTH WINDS RETURN.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z TUESDAY NIGHT)
ISSUED AT 1109 PM MST MON NOV 16 2015

FOR KGLD...MVFR CONDITIONS BECOME IFR AROUND 09Z AS -RASN DEVELOP.
IN THE 12Z TO 14Z TIME FRAME LIFR/VLIFR CONDITIONS WILL DEVELOP AS
SNOW BECOMES HEAVY AND NORTHERLY WINDS INCREASE INTO 25 TO 35 KNOT
RANGE WITH GUSTS NEARING 45 KNOTS CAUSE SIGNIFICANT BLOWING SNOW.
THESE CONDITIONS LOOK TO IMPROVE AROUND 01Z AS THE SNOW INTENSITY
AND WINDS DECREASE.

FOR KMCK...VFR CONDITIONS WILL QUICKLY BECOME MVFR AS NORTHERLY
WINDS INCREASE TO NEAR 25 KNOTS. BY 14Z IFR CONDITIONS ARE
EXPECTED AND THESE WILL CONTINUE THROUGH THE END OF THE PERIOD.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...WINTER WEATHER ADVISORY FROM 11 AM MST /NOON CST/ TO 11 PM MST
     /MIDNIGHT CST/ TUESDAY FOR KSZ002-003-014-015-028-041-042.

     BLIZZARD WARNING FROM 5 AM MST /6 AM CST/ TO 11 PM MST /MIDNIGHT
     CST/ TUESDAY FOR KSZ001-013-027.

CO...BLIZZARD WARNING UNTIL 5 PM MST TUESDAY FOR COZ090>092.

NE...WINTER WEATHER ADVISORY FROM NOON TODAY TO MIDNIGHT CST TONIGHT
     FOR NEZ080-081.

     BLIZZARD WARNING FROM 5 AM TO 11 PM MST TUESDAY FOR NEZ079.

&&

SHORT TERM...RRH
LONG TERM...DR/RRH
AVIATION...BULLER
Hazardous weather outlook, Nov 16, 10:15 PM MST, 3 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
1015 PM MST MON NOV 16 2015

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-171200-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
1015 PM MST MON NOV 16 2015 /1115 PM CST MON NOV 16 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO...
EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS.

.DAY ONE...TONIGHT...

A STRONG WINTER STORM LATE MONDAY NIGHT THROUGH TUESDAY NIGHT WILL
BRING HEAVY SNOW AND WHITEOUT CONDITIONS TO PARTS OF THE REGION.
THE BEST CHANCE FOR SNOW AND BLOWING SNOW IS CURRENTLY ALONG AND
WEST OF A LINE FROM BENKELMAN NEBRASKA TO GOODLAND TO SHARON SPRINGS
KANSAS. LESSER AMOUNTS OF SNOW WITH SIGNIFICANT BLOWING OF THAT
SNOW WILL BE TO THE EAST AND SOUTH OF THE ABOVE MENTIONED AREA.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

ON TUESDAY...WHITEOUT CONDITIONS ARE EXPECTED ACROSS EASTERN
COLORADO THROUGH THE DAY. WHITEOUT CONDITIONS ARE EXPECTED FOR
DUNDY...CHEYENNE...SHERMAN AND WALLACE COUNTIES FROM TUESDAY
MORNING INTO TUESDAY EVENING. AGAIN COUNTIES TO THE EAST AND SOUTH
OF THE ABOVE MENTIONED AREAS WILL HAVE LESSER AMOUNTS OF SNOW WITH
SIGNIFICANT BLOWING AND DRIFTING OF THAT SNOW. ACROSS THE ENTIRE
REGION...WIND GUSTS COULD REACH AS HIGH AS 55 MPH. DANGEROUS
CONDITIONS WILL BE IN PLACE FOR THE ENTIRE AREA AND TRAVEL IS
HIGHLY DISCOURAGED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

In the hours before

Local storm report, Nov 16, 9:23 PM MST, 4 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
923 PM MST MON NOV 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     TSTM WND DMG     LENORA                  39.61N 100.00W
11/16/2015                   NORTON             KS   TRAINED SPOTTER

            WINDOWS AND GARAGE DOORS BLOWN OUT/DAMAGED AT THE COOP.
            SIMILAR DAMAGE AND OTHER MINOR BUILDING DAMAGE ALSO
            OCCURRED IN THE TOWN.

&&

MBULLER
Local storm report, Nov 16, 9:26 PM MST, 4 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
926 PM MST MON NOV 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0746 PM     TSTM WND DMG     HILL CITY               39.37N 99.85W
11/16/2015                   GRAHAM             KS   LAW ENFORCEMENT

            ROOF BLOWN OFF OF THE TOWN POWER PLANT. SHED BLOWN OFF
            ITS FOUNDATION AND LANDED ON A CAR. NUMEROUS TREE LIMBS
            BROKEN OFF. DAMAGE LOOKED TO BE CONFINED TO THE SOUTHEAST
            PORTION OF THE TOWN. THE TOWN WAS ALSO WITHOUT POWER.

&&

MBULLER
Local storm report, Nov 16, 9:28 PM MST, 3 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GOODLAND KS
928 PM MST MON NOV 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     TSTM WND GST     7 SSE SHARON SPRINGS    38.80N 101.70W
11/16/2015  M57.00 MPH       WALLACE            KS   MESONET

0320 PM     HAIL             10 S ATWOOD             39.67N 101.04W
11/16/2015  E0.88 INCH       RAWLINS            KS   PUBLIC

            DIME TO NICKEL SIZE HAIL.

0325 PM     HAIL             2 W HERNDON             39.91N 100.82W
11/16/2015  E0.88 INCH       RAWLINS            KS   PUBLIC

            GROUND IS COVERED WITH PEA TO NICKEL SIZED HAIL.

0330 PM     TSTM WND GST     4 S BURLINGTON          39.25N 102.27W
11/16/2015  M62.00 MPH       KIT CARSON         CO   ASOS

0420 PM     TORNADO          4 SE GRINNELL           39.08N 100.58W
11/16/2015                   GOVE               KS   TRAINED SPOTTER

            SMALL TORNADO ON THE GROUND.

0425 PM     TSTM WND GST     1 E WHEELER             39.76N 101.69W
11/16/2015  E60.00 MPH       CHEYENNE           KS   LAW ENFORCEMENT

            NEAR ZERO VISIBILITY IN RAIN AND BLOWING DIRT ALSO
            REPORTED

0431 PM     TORNADO          3 WSW GRAINFIELD        39.10N 100.53W
11/16/2015                   GOVE               KS   LAW ENFORCEMENT

            TORNADO ON THE GROUND 1MI SOUTH OF I-70.

0438 PM     TORNADO          GRAINFIELD              39.11N 100.47W
11/16/2015                   GOVE               KS   PUBLIC

            TORNADO REPORTED IN GRAINFIELD WITH DAMAGE TO NUMEROUS
            TREES. POWER LINES DOWN, WINDOWS BROKEN AND SHEDS
            DESTROYED.

0443 PM     TORNADO          15 S HOXIE              39.14N 100.44W
11/16/2015                   SHERIDAN           KS   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORT OF TORNADO. POWER LINES DOWN ALONG
            K-23.

0452 PM     HAIL             OAKLEY                  39.13N 100.85W
11/16/2015  E0.88 INCH       LOGAN              KS   TRAINED SPOTTER

0454 PM     HAIL             1 NNW OAKLEY            39.14N 100.86W
11/16/2015  E1.00 INCH       THOMAS             KS   TRAINED SPOTTER

0455 PM     TORNADO          5 SE HOXIE              39.30N 100.37W
11/16/2015                   SHERIDAN           KS   LAW ENFORCEMENT

            TIME IS APPROXIMATE/BASED ON RADAR. POWER LINES BLOWN
            DOWN, DAMAGE DONE TO GRAIN BINS, AND DAMAGE TO THE HOME
            THERE.

0459 PM     HAIL             1 WNW TASCO             39.35N 100.31W
11/16/2015  E1.75 INCH       SHERIDAN           KS   LAW ENFORCEMENT

0513 PM     HAIL             7 S SELDEN              39.44N 100.57W
11/16/2015  E1.00 INCH       SHERIDAN           KS   TRAINED SPOTTER

            QUARTER SIZED HAIL IS COVERING THE GROUND.

0545 PM     TSTM WND DMG     LENORA                  39.61N 100.00W
11/16/2015                   NORTON             KS   TRAINED SPOTTER

            WINDOWS AND GARAGE DOORS BLOWN OUT/DAMAGED AT THE COOP.
            SIMILAR DAMAGE AND OTHER MINOR BUILDING DAMAGE ALSO
            OCCURRED IN THE TOWN.

0555 PM     HAIL             6 S NORTON              39.75N 99.89W
11/16/2015  E1.75 INCH       NORTON             KS   TRAINED SPOTTER

0606 PM     TORNADO          1 ESE TASCO             39.34N 100.27W
11/16/2015                   SHERIDAN           KS   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTS A TORNADO JUST SOUTH OF TASCO,
            LOCATION RADAR ESTIMATED. RESIDENCE AND OUTBUILDINGS ARE
            DAMAGED.

0608 PM     HAIL             NORTON                  39.84N 99.89W
11/16/2015  M0.75 INCH       NORTON             KS   TRAINED SPOTTER

0612 PM     HAIL             NORTON                  39.84N 99.89W
11/16/2015  M1.00 INCH       NORTON             KS   TRAINED SPOTTER

0621 PM     HAIL             GRINNELL                39.12N 100.63W
11/16/2015  E0.75 INCH       GOVE               KS   TRAINED SPOTTER

0630 PM     HAIL             NORTON                  39.84N 99.89W
11/16/2015  E0.75 INCH       NORTON             KS   PUBLIC

0642 PM     HAIL             HOXIE                   39.36N 100.44W
11/16/2015  M1.50 INCH       SHERIDAN           KS   LAW ENFORCEMENT

0650 PM     TSTM WND DMG     13 SSE HOXIE            39.18N 100.35W
11/16/2015                   SHERIDAN           KS   EMERGENCY MNGR

            POWER LINES DOWN ACROSS COUNTY ROAD.

0746 PM     TSTM WND DMG     HILL CITY               39.37N 99.85W
11/16/2015                   GRAHAM             KS   LAW ENFORCEMENT

            ROOF BLOWN OFF OF THE TOWN POWER PLANT. SHED BLOWN OFF
            ITS FOUNDATION AND LANDED ON A CAR. NUMEROUS TREE LIMBS
            BROKEN OFF. DAMAGE LOOKED TO BE CONFINED TO THE SOUTHEAST
            PORTION OF THE TOWN. THE TOWN WAS ALSO WITHOUT POWER.

&&

MBULLER

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

3 high wind. Local standard time, as filed.

High Wind, Kit Carson County

When
November 17, 1:27 AM MST to 1:28 AM MST
Where
Kit Carson County forecast zone
Measured
50 kt (58 mph) measured gust
Reported by
Mesonet
Coordinates
39.305, -102.603 (the zone’s center; the record gives no point)

High Wind, Cheyenne County

When
November 17, 9:00 AM MST to 1:23 PM MST
Where
Cheyenne County forecast zone
Measured
55 kt (63 mph) measured gust
Reported by
Mesonet
Coordinates
38.828, -102.603 (the zone’s center; the record gives no point)

High Wind, Cheyenne County

When
November 17, 12:08 PM MST to 12:09 PM MST
Where
Cheyenne County forecast zone
Measured
54 kt (62 mph) measured gust
Reported by
Mesonet
Coordinates
38.828, -102.603 (the zone’s center; the record gives no point)

What these are

High Wind
Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Colorado in 2015Every state in 2015This day in weather historyWarnings in Colorado, November 2015

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 604566, 604565, 604567.